# SDR WX0A2015012072363

- Difficulty date: January 14, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N884GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49401
- Aircraft time: 58,680 hours, 37,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OVERWING EXIT LIGHTS OUT IN CABIN.  REPLACED BATTERIES FOR POWER SUPPLY FOR FWD OVERWING EXIT LIGHTS IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
